# SDR SIMA20171031004

- Difficulty date: October 31, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,988 hours, 25,654 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12038635603
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE CHAFED.   ACCOMPLISHED A REPAIR TO THE RUDDER LEADING EDGE IAW ERS-EM-55MR-584.
